MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PLUM 360 INFUSER; PUMP, INFUSION

ICU MEDICAL COSTA RICA LTD. PLUM 360 INFUSER; PUMP, INFUSION
Catalog Number 30010
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - additional contact number - (b)(6).D4 and h4 - manufacture date is currently not available should this information become available, a follow up report will be provided.It is unknown if the device will be received for evaluation.Without the return of the device a comprehensive evaluation cannot be performed and probable cause cannot be determined.
 
Event or Problem Description
The event occurred on an unspecified date and involved a plum 360 infusion pump.The customer reported that the pump keeps performing self-check and shutting down.It is unknown if there was patient involvement; harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
Visual and functional testing: the device was not returned to the service hub, therefore, visual inspection and functional testing was not performed.Unfortunately, the device in question was not returned to the service hub, which precluded us from conducting a visual inspection or functional testing.Review of service and event history: we conducted a review of the device's 12-month service history, which showed no previous occurrences of similar events.Unfortunately, we did not receive any event history from the customer, and thus, we were unable to review the event history/alarm logs.As a result, we could not replicate or confirm the reported issue.

Brand Name
PLUM 360 INFUSER
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21063156
Report Number9615050-2025-00006
Device Sequence Number8774699
Product Code FRN
UDI-Device IdentifierM3353001004141
UDI-PublicM3353001004141
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer04/13/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown